I was just wondering if anyone has had heart palpitations or a strange heart rhythm since on tasigna?
I've been on tasigna since dx (7/10) and since then I've had heart palpitations that come and go. I recently noticed when i feel my pulse during the palpitations I feel a skipped beat along with each 'jump' i feel. It's like my heart skips a beat and then jumps to catch up.
Anyway, I've had a handful of EKG's all normal and my doctor isn't concerned. But should I try to push for more testing?
Sometimes I wonder if she's too lax. She's a good doc, but after my 6 mo. check up she was like, see ya in 6 mos, okay? before that at my 3 mo. check up she was like see you in 3 mos. It just seems like everyone here goes to the onc much more than i do. but maybe that's good? I'm not having problems other than the heartbeat issue.
I'm in no pain, but with all of the prolonged QT syndrome warnings and all that with tasigna, it makes me feel uneasy.